Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Some new finite translation planes


Authors: F. W. Wilke and J. L. Zemmer
Journal: Trans. Amer. Math. Soc. 131 (1968), 378-397
MSC: Primary 50.70
DOI: https://doi.org/10.1090/S0002-9947-1968-0223974-7
MathSciNet review: 0223974
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 50.70

Retrieve articles in all journals with MSC: 50.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0223974-7
Article copyright: © Copyright 1968 American Mathematical Society